Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



The order of an iteration formula

Author: D. D. Wall
Journal: Math. Comp. 10 (1956), 167-168
MSC: Primary 65.3X
MathSciNet review: 0080981
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. R. Hartree, ``Notes on iterative processes,'' Cambridge Phil. Soc., Proc., v. 45, 1949, p. 230-236; see also E. Schröder, ``Über unendlich viele Algorithmen zür Auflösung der Gleichungen,'' Math. Ann., v. 2, 1870, p. 317-363. MR 0029268 (10:574a)
  • [2] A. S. Householder, Principles of Numerical Analysis, McGraw-Hill Book Co., Inc., New York, 1953, Sec. 3.3, p. 118-132. MR 0059056 (15:470b)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society